MathSciNet Relay Station
MathSciNet bibliographic data
MR1988463 35Q30 (35D05 76D03 76D05)
Ribaud, Francis A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations. Ann. Fac. Sci. Toulouse Math. (6) 11 (2002), no. 2, 225–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement